I’ve been on Wellbutrin XL 150mg for about 4 months and I didn’t have any side effects and I think it helped with my depression a bit but then it felt like it stopped working. I was getting really depressed again and I talked to my doctor about it and she increased my dose to 300mg. I’ve been taking this dose for 3-4 days now and today I have really bad anxiety and fell like I could have a panic attack. Sometimes when I have bad anxiety I get very shaky, feel weak, i clench my muscles and/or feel like I’m having light muscle spasms. Today I’m feeling all of those things but I can’t tell if it’s worse than usual, And I feel like it might be. So I don’t know if the new Wellbutrin dose is causing some of this shakiness. I haven’t felt this anxious in a while but all of sudden I’m beyond anxious and it makes it hard to sleep, I haven’t slept much the past 2 days. And I feel a bit dizzy and have a slight headache. Are these common side effects and do I just need to keep taking this dose and wait it out until the side effects go away? I also take adderall during the day. I take half of a 15mg pill so basically 7.5mg. That way I don’t feel drugged but can still focus. I know there’s a reaction between these meds but my doctor said it was okay since my adderall dose is so low. I also don’t know if weight matters with Wellbutrin dosage, but I’m a small person and underweight, less than 100lbs. If the 150mg was too little and 300 is to high should I ask my doctor to change my dose to 200mg?
Thank you in advance